Does it not have that "sense of well being" feeling anymore? You may have developed a tolerance to this dose. It's common to need to have to adjust the dose of Adderall. A person will become tolerant to one MG amount and need a higher dose to achieve the same level of therapy. There is a point when the medical professional your seeing will decide with your help whether this is a medication that is working for you. Talk with your doctor. You may also want to try taking "holidays," as described in the PI sheet included with Adderall XR prescriptions. Essentially, a drug holiday entails taking a few days off from the medication, usually weekly or bi-weekly, in order to allow your body to lose some of the tolerance that it naturally builds over time to the effects of the drug. Before trying this, discuss it at length and in detail with your physician. He or she should be familiar with the concept and, if they are a good doctor, will be able to help you find the solution to the problem one way or the other.
Check your diet as well. Very acidic things like OJ and grapefruit juice can flush Adderall away! Also (recent personal experience) FOR ME... and perhaps others.....the anti-inflamitory drug Naproxin totally ruins the benefits of my Adderall, probably because of the acid increace:( No more Naproxin for me and I am going to tell my Dr. to warn other people too!
Youll feel awesome, paiinkillers are the ishhh . takes away jaw clenching
yes until it starts working
Yes. Sometimes Adderall will cause you to focus so much that you become fixated on insignificant details. This will actually hinder your productivity and make you feel a little "spacy." Avoid caffeine and any other stimulants when taking Adderall. These things are not a good mix with Adderall and can make your brain feel numb rather than clear and efficient.
Adderall XR can take a while to kick in, especially if you have eaten right before or after taking it. I take it for narcolepsy, and I have to time my meals around every dose I take. If you just keep taking more, you will overdose. Talk to your doctor.
The combination of Dextroamphetamine salts in adderall will not interact with benadryl. The benadryl will "cancel out" the effects of the Adderall. This is a lie! I took ONE 30mg adderall around 8:30pm on Thursday night, after being awake until 3am that night i took 4 benadryl in hopes of getting some sleep.. the benadryl never worked, and now it Saturday and I have YET to get even 5 minutes of sleep. I feel terrible... I don't recommend mixing the two to anyone!
Yes, Adderall And Benadryl Can Be Co-Administered. Adderall Has An Antagonistic Effect On The Benadryl. (Should Not Make You Feel Drowsy)
Probably nothing. Do you have a prescription for Adderall? If you have ADD, then it will make you feel more calm and help you focus on completing your task. If you don't have ADD, then it will make your heart race and you won't be able to sit still. I take 30 milligrams twice a day and I know that it's on the high end of the amount that a doctor would prescribe.
yes it can....when you take adderall youre taking a collection of amphetamines, which floods the chemical dopamine in your brain. so youll get the warm feeling, sweat maybe and of course the concentration that adderall is intetended for, but when it begins to wear off many people experience "crashing" which is when you no longer feel euphoric and full of energy, sometimes people get the chills or just mentally feel crappy...taking adderall, every day in any amount can definitely lead to some depression. remember its highly addictive, if you feel down, depressed or have physical illness later in the day after having taken adderall i would suggest stopping use for a few days and you will feel better. do research, google adderall depression, many people experience it
No. You should not try to shoot up albuterol under any circumstances. You are playing dangerous games with your life. I would advise you to get help for your drug problem before you kill yourself or someone else.
I have before. I don't feel like the adderall affected my marijuana high. Adderall is for ADHD, and marijuana can make you hype, so it kinda evens out.
How many adderall should I take if it's 25mg to feel good for six hours?
I actually just did this, and feel rather funky... i would not suggest it... Combinning all that caffeine that's in midol and then adding adderall. Will make you feel completely awful!
around 6 hrs of sought effect, so have a good slug of pepto/couple tbsp of bicarb in water (helps you absorb more of the drug), wait 5, take said 30mg adderall xr with seltzer/fizzy drink (same positive effect on absorption)...an hour to come up while you can tweedle your fingers, then everything'll start to feel really "worth it" and productive. you'll feel like this for 6-8 hrs and then as it tapers, you may still feel the "go" in your body but in your head might become moody or depressed. IMO it's good to have something to come down with, and if you remember to eat, you'll sleep off the whole thing and be no worse for wear :)
No; Adderall will not change the way a breathalyzer test is registered. Adderall can cause a person intoxicated to feel less so, but the test will register the amount of alcohol in your breath accurately. You may feel more sober, but you will not be legally and according to the test.
Adderall is not a hallucinogenic drug, so not feeling anything after taking it once is quite normal.
you feel happy and love everyone
If you feel like you need withdrawal help with Adderall, you need to talk to your doctor. Most people will not have these symptoms because Adderall does not stay in your system. It may be other medications that you are feeling.
Yes, I am taking 2 20 mg Adderall XR's daily and feel NO EFFECT from it whatsoever!!
sometimes when im not so laizy and dnt feel like working you feel me?idk bout u but im out disz"
5mg of Adderall is weak. Very weak. I'd suggest 20mg.
It seems to range from person to person, but from my experience, it usually takes about 30 minutes to an hour to feel the effects of adderall begin.
It depends if your trying to kell your self
you will feel awesome then depressed when it wears off
You need to wait a few days. If the days go by and you still feel like its not working out, tell your partner how you feel and mabe you can resolve it. If not, you can both still be friends. Breaking up is hard to do, but if the other person really liked you, they would understand.
Eight hours per day is plenty. Longer feels a bit too taxing, sometimes.